Metrics and Geodesics Induced by Order Relations.
Mathematische Zeitschrift, Tome 101 (1967), pp. 285-298
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1967__101_170843,
author = {Richard Beals and David H. Krantz},
title = {Metrics and {Geodesics} {Induced} by {Order} {Relations.}},
journal = {Mathematische Zeitschrift},
pages = {285--298},
year = {1967},
volume = {101},
zbl = {0153.52003},
url = {http://geodesic.mathdoc.fr/item/MZ_1967__101_170843/}
}
Richard Beals; David H. Krantz. Metrics and Geodesics Induced by Order Relations.. Mathematische Zeitschrift, Tome 101 (1967), pp. 285-298. http://geodesic.mathdoc.fr/item/MZ_1967__101_170843/